I have had bad anxiety for 6 months now. It has gotten so bad my entire body shakes. On Saturday I got ao dizzy I fell. I am so afraid. I feel so alone. If you have ant advice please help. Thanks!
I'm so sorry that you're so afraid. I know the idea of putting an unknown thing into your body can be scary. The anxiety can be controlled though and taking the medication and giving it a good solid try is going to be worth it. I always call my sister and say okay I'm swallowing it, here I go and she tells me to just do it. Anxiety makes our minds spin out of control and taking a new medication is certainly going to make your thoughts go crazy. Just know that the side effects are normal if you have any and don't make yourself more worried just call someone and talk about it if you can. The first pill is going to feel nerve wracking but after that I'll get easier. Imagine if it really works and you can have some normalcy back for your life! You can do it. Best of luck. It'll all work out. Let us know how it goes!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 3 answers
Posted 18 Feb 2011 • 6 answers
Posted 5 Sep 2011 • 2 answers
Posted 17 Nov 2013 • 3 answers
Zoloft - Increased anxiety, shakes, insomnia, etc in the first week...almost feel like there is too?
Posted 23 Aug 2015 • 1 answer